# SDR 04FDEA01492

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ANB70821
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-77425 WINGS-LT IB FLAP, ROLLER FITTING ATTACH HOLES CORRODED AT MAE(PART 1 INTIAL IS COMPLIED WITH AND WILL REQUIRE A FOLLOW UP ACTION TO BE COMPLIED WITH.  COMPLIED WITH AS STATED IN UPDATE.
